# SDR CVGA20250218003

- Difficulty date: February 12, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N891UP
- Make and model: Beech B300
- Aircraft serial: FL1136
- Aircraft time: 4,425 hours, 3,719 cycles
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 8210310
- Part serial: 20572154
- Condition: Faulty
- Location: Propeller
- Part time: 160 hours, 141 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LEFT PROP STUCK AT 1570 RPM IN FLIGHT - EMERGENCY DECLARED - TROUBLESHOOTING ISOLATED TO PROPELLER PRIMARY GOVERNOR. REMOVED LEFT ENG PROP GOVERNOR P/N 8210-310 S/N 20572154, INSTALLED REPAIRED GOVERNOR P/N 8210-310 S/N 11509197 PER P&WC PT6A-60A EMM CHAPT 61- 20-00 AND FIND NORMAL OPS CHECK PER KING AIR B300 FUS AMM CHAPT 76-10-15.
